ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 9 - Issue 5

On Nano g** - Closed Sets
R.Madhumitha || V.Senthil Kumaran || Y.Palaniappan File Size 612 KB
A Note on the Regression Control Chart
Claude R. Superville PhD || Marion Smith, PhD File Size 249 KB
A Comparison between the Zeroes of the Solutions of One Quadrature Solvable Vekua Equation with a Sturm Approach
Slagjana Brsakoska File Size 324 KB
Assessing the Effect of Demographic Factors on Women Health in Bangladesh
Dhaneswar Chandro Sarkar || Md. Belal Hossain File Size 225 KB
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...